# SDR CALA2021121002312

- Difficulty date: December 8, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 47,435 hours, 16,832 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Pressure Blkhd
- Part number: 111A11111
- Condition: Cracked
- Location: Rh Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W VERTICAL PRESSURE DECK WEB CRACKED REF AAR N/R 9638163 REPAIRED RT MLG W/W VERTICAL PRESSURE DECK WEB AS PER B737 SRM 57-10-10-2R-3 ALTERNATIVE 2 PERFORM HFEC AND LFEC RE-INSP AT EVERY 36,000 FC WITH A THRESHOLD OF 56,000 FC AFTER REPAIR COMPLETION I.A.W B737 SRM 57-10-10-2R-3 PARA 7 TABLE 205 ITEM PLACED ON DIP AS PER TABLE 205.SRM 57-10-10 OKAY TO CARRY FORWARD WITH A CATAGORY B REPAIR ACCOMPLISHED ON TOMC-APPROVAL FROM SC1ELBYC COMMENT THE RT MLG W/W VERTICAL PRESSURE DECK WEB PER SRM 57-10-10-2R-3. THIS CATAGORY B REPAIR IS TO BE INSPECTED WITH HFEC AT 56000 FLIGHT CYCLES (FC) AFTER REPAIR INSTALLATION THEN REINSPECTED WITH HFEC EVERY 36000 FC THEREAFTER. THIS INITIAL DIP IS STARTING AT THE INSP. THRESHOLD OF 56,00 QC RECORDS UPDATE VD RECORDS UPDATE VD FLIGHT CYCLES WITH AN INTERVAL OF 36,00 FLIGHT CYCLES THEREAFTER. QC REVIEWED. INIT: 56000 FC (INIT WILL ITO TO RIR -5175) RIR: 36000 FC
